# SDR HEEA111625

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 10,550 hours
- Engine: Allsn 250C30S
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, NR1 N1 GAUGE WOULD FAIL TO 0 AND THEN WOULD WORK AGAIN.  THIS CYCLE WAS CONTINUOUS EACH TIME THE N1 GAUGE WOULD FAIL, THE AC GENERATOR WOULD FAIL ALSO.  TURNED OFF THE AC GENERATOR.  DRIED MOISTURE IN CONNECTOR IN N1 PICKUP.
